# SDR 39LA2013040500004

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC812B
- Aircraft time: 30,256 hours, 33,059 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 9,913 hours, 10,192 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE ON TAKEOFF ROLL, THE LT ENGINE TORQUE GAUGE WAS GIVING ERRATIC INDICATIONS.  TAKEOFF ABORTED AND TAXI TO RAMP WAS WITHOUT EVENT.
